# SDR CALA2025021300348

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 94,756 hours, 20,508 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50214
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS - LEFT / OUTBOARD - CORROSION FOUND BETWEEN STA. 1080 AND STA. 1140 FABRICATED AND INSTALLED SEAT TRACK SECTION P/N 144N5021-4 REF DWG 144N5021 AND DWG 144N5001.SFR #3849957.
